Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 247, NWS Tulsa, OK

May 15, 200911 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2009, 10:05 PM CDT for 11 counties in Oklahoma. It was in force for 70 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 10:05 PM CDT (03:05 UTC)
Expired
May 15, 2009, 11:15 PM CDT
In force
70 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 10:05 PM CDTTSTM WND DMGBroken Arrow, OKLARGE TREE DOWN AND PRIVACY FENCE BLOWN DOWN AT 81ST STREET AND 145 EAST AVE
May 15, 10:10 PM CDTTSTM WND GST 59Adair, OKHANDHELD ANEMOMETER
May 15, 10:10 PM CDTTSTM WND GST 652 Ne Verdigris, OKROAD SIGN BLOWN DOWN
May 15, 10:15 PM CDTHAIL 0.754 E Chelsea, OK
May 15, 11:00 PM CDTTSTM WND DMGGrove, OKSTREET SIGN BLOWN OVER IN GROVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 7:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3870 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 160305
SVRTSA
OKC021-035-037-041-097-101-111-115-131-143-145-160415-
/O.NEW.KTSA.SV.W.0247.090516T0305Z-090516T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1115 PM CDT

* AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF WELCH TO CHELSEA TO VERDIGRIS TO
  MOUNDS...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIAWAH...
  BROKEN ARROW...BLUEJACKET...BIXBY...BIG CABIN...VINITA...ADAIR...
  ONETA...COMMERCE...PICHER...NARCISSA...INOLA...PRYOR...MIAMI...
  PENSACOLA...AFTON...QUAPAW...STONEBLUFF...BALD HILL...COWETA...
  LANGLEY...KETCHUM...CLEORA...FAIRLAND...CHOUTEAU...BERNICE...
  DISNEY...SPAVINAW...SALINA...HASKELL...CHLOETA...WYANDOTTE...
  PORTER...LOCUST GROVE...GROVE...WAGONER...ROSE...TAFT...JAY...
  TULLAHASSEE...PEGGS...LEACH...OKAY...TWIN OAKS...MUSKOGEE...HULBERT
  AND FORT GIBSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9461 3650 9461 3634 9465 3610 9500
      3563 9535 3581 9626 3650 9547 3700 9513
TIME...MOT...LOC 0305Z 283DEG 31KT 3696 9504 3648 9535
          3620 9568 3585 9607

$$
2 follow-up statements
000 
WWUS54 KTSA 160319
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT FRI MAY 15 2009

OKC021-035-037-041-097-101-111-115-131-143-145-160415-
/O.CON.KTSA.SV.W.0247.000000T0000Z-090516T0415Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-DELAWARE OK-CRAIG OK-
OTTAWA OK-CREEK OK-CHEROKEE OK-TULSA OK-MAYES OK-
1019 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MAYES...TULSA...NORTHWESTERN CHEROKEE...EASTERN CREEK...OTTAWA...
CRAIG...DELAWARE...SOUTHERN ROGERS...WAGONER...NORTHWESTERN MUSKOGEE
AND NORTHERN OKMULGEE COUNTIES...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF WELCH TO WHITE OAK TO ADAIR TO
CLAREMORE TO HECTORVILLE...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VINITA...
TIAWAH...BIG CABIN...ONETA...LEONARD...ADAIR...CARDIN...COMMERCE...
BALD HILL...STONEBLUFF...MIAMI...NARCISSA...INOLA...PICHER...
COWETA...AFTON...QUAPAW...PENSACOLA...KETCHUM...HASKELL...CLEORA...
OTTAWA...PRYOR...FAIRLAND...STRANG...LANGLEY...BERNICE...REDBIRD...
CHOSKA...DISNEY...CHOUTEAU...MAZIE...JAMESVILLE...PORTER...
WYANDOTTE...PEORIA...SPAVINAW...CHLOETA...TAFT...SALINA...GROVE...
ZENA...MURPHY...WAGONER...LOCUST GROVE...TULLAHASSEE...JAY...OKAY...
ROSE...MUSKOGEE...SUMMIT...PEGGS...LOST CITY...FORT GIBSON...
HULBERT...TWIN OAKS AND LEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3699 9461 3650 9461 3634 9465 3610 9500
      3563 9535 3581 9626 3650 9547 3700 9513
TIME...MOT...LOC 0319Z 283DEG 31KT 3692 9500 3659 9521
          3649 9531 3634 9555 3581 9594

$$
000 
WWUS54 KTSA 160350
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT FRI MAY 15 2009

OKC037-160400-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-090516T0415Z/
CREEK OK-
1050 PM CDT FRI MAY 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CREEK COUNTY IS
CANCELLED...

LAT...LON 3576 9597 3644 9529 3699 9483 3699 9461
      3650 9461 3634 9465 3610 9500 3563 9535
TIME...MOT...LOC 0350Z 283DEG 31KT 3686 9467 3637 9498
          3643 9498 3614 9539 3575 9562

$$

OKC021-035-041-097-101-111-115-131-143-145-160415-
/O.CON.KTSA.SV.W.0247.000000T0000Z-090516T0415Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-DELAWARE OK-CRAIG OK-
OTTAWA OK-CHEROKEE OK-TULSA OK-MAYES OK-
1050 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MAYES...SOUTHERN TULSA...NORTHWESTERN CHEROKEE...OTTAWA...
SOUTHEASTERN CRAIG...DELAWARE...SOUTHEASTERN ROGERS...WAGONER...
NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEORIA TO SPAVINAW TO CHLOETA TO MAZIE TO
JAMESVILLE...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ZENA...PORTER...
MAZIE...TAFT...LOCUST GROVE...MURPHY...TULLAHASSEE...WAGONER...TWIN
OAKS...JAY...ROSE...SUMMIT...OKAY...MUSKOGEE...FORT GIBSON...PEGGS...
LOST CITY...HULBERT AND LEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3576 9597 3644 9529 3699 9483 3699 9461
      3650 9461 3634 9465 3610 9500 3563 9535
TIME...MOT...LOC 0350Z 283DEG 31KT 3686 9467 3637 9498
          3643 9498 3614 9539 3575 9562

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 9:39 PM CDT, 26 minutes earlier.

Area forecast discussion, May 15, 9:39 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT FRI MAY 15 2009

.DISCUSSION...
THE EXPECTED COLD FRONT WAS ENTERING NORTHEAST OKLAHOMA AT
THIS TIME WITH A LINE OF THUNDERSTORMS OCCURRING ALONG AND
AHEAD OF IT.  SPRORADIC SEVERE WIND GUSTS HAVE OCCURRED WITH
THE LINE OF THUNDERSTORMS AND EXPECT THIS TO CONTINUE AS THE
THUNDERSTORMS MOVE TO THE EAST AND SOUTHEAST.  CURRENT POPS
AND WEATHER IN THE GRIDS AND ZONES APPEAR ON TRACK AT THIS
TIME BUT WILL CONTINUE TO MONITOR FOR POSSIBLE UPDATES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.

AR...NONE.
&&

SHORT TERM...17
LONG TERM....12
Hazardous weather outlook, May 15, 4:57 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT FRI MAY 15 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAY 15 2009

...LARGE HAIL AND DAMAGING WINDS LIKELY WITH STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHWEST OF INTERSTATE 44.
ONSET...AFTER 8 PM.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 8 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER 8 PM.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 8 PM.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL SPREAD INTO NORTHEAST OKLAHOMA BY
MID EVENING IN ASSOCIATION WITH AN APPROACHING COLD FRONT.
INSTABILITY REMAINS VERY HIGH AHEAD OF THESE STORMS WHICH WILL
SUPPORT SEVERE WEATHER POTENTIAL THROUGH MUCH OF THE EVENING
AND OVERNIGHT HOURS.  WIND FIELDS ALOFT FAVOR STORMS EVOLVING
INTO A LARGE LINE WITH EMBEDDED AREAS OF INTENSE WINDS.  THIS
EVOLUTION IS UNDERWAY THIS AFTERNOON ACROSS CENTRAL KANSAS
INTO NORTHWEST OKLAHOMA...WITH LARGE HAIL ALSO A POSSIBILITY
ESPECIALLY OVER NORTHEAST OKLAHOMA.  A LIMITED TORNADIC POTENTIAL
WILL ALSO EXIST THROUGH THE EVENING HOURS AS THE LINE OF STORMS
EVOLVES...WITH THE HIGHEST TORNADO WARNING PROBABILITIES BEING
NORTHWEST OF INTERSTATE 44.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...AREAS OF HEAVY
RAIN ARE EXPECTED AS THE LINE OF STORMS MOVES THROUGH THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST OKLAHOMA WHERE
PREVIOUS HEAVY RAINS HAVE LEFT CONDITIONS FAVORABLE FOR A QUICK
TRANSITION TO FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED FOR MUCH OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING EARLY SATURDAY AS THE
LARGE THUNDERSTORM COMPLEX PUSHES THROUGH THE AREA.  THUNDERSTORM
CHANCES ARE EXPECTED TO DECREASE BY SATURDAY AFTERNOON AS DRIER
AIR MOVES INTO THE AREA BEHIND A COLD FRONT.  THIS WILL MARK THE
BEGINNING OF A DRY PERIOD WHICH WILL LAST THROUGH MUCH OF NEXT
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 15, 7:42 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT FRI MAY 15 2009

OKZ054-059-160200-
OSAGE OK-PAWNEE OK-
742 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 742 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 26 MILES NORTHWEST OF GRAINOLA TO 42 MILES WEST
OF PAWNEE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER...GRAINOLA...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9640 3696 9631 3616 9663 3616 9681
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3659 9704
      3670 9707 3671 9705 3670 9694 3676 9689
      3679 9676 3700 9674
TIME...MOT...LOC 0042Z 301DEG 21KT 3718 9699 3645 9754
Local storm report, May 15, 8:44 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     SHIDLER                 36.78N 96.66W
05/15/2009  E60 MPH          OSAGE              OK   BROADCAST MEDIA

&&

SFP
Local storm report, May 15, 8:45 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     PAWNEE                  36.34N 96.80W
05/15/2009  E65 MPH          PAWNEE             OK   AMATEUR RADIO

&&

SFP
Local storm report, May 15, 9:05 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     FAIRFAX                 36.57N 96.70W
05/15/2009                   OSAGE              OK   LAW ENFORCEMENT

            WIND GUSTS 50 TO 60 MPH. SOME TREES BLOWN DOWN.

&&

SAA
Local storm report, May 15, 9:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     BARTLESVILLE            36.75N 95.98W
05/15/2009  E58 MPH          WASHINGTON         OK   AMATEUR RADIO

            MEASURED AT HEAD LEVEL BY HAND-HELD INSTRUMENT

&&

SFP
Local storm report, May 15, 9:18 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND GST     BARTLESVILLE            36.75N 95.98W
05/15/2009  M63 MPH          WASHINGTON         OK   ASOS

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:42 PM CDTSpecial Weather StatementTSAPawnee78 min
May 15, 8:02 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee58 min
May 15, 8:33 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Pawnee, Washington72 min
May 15, 9:03 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 7 more72 min
May 15, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 5 more72 min
May 15, 11:57 PM CDTSevere Thunderstorm WarningTSAAdair63 min
May 16, 12:10 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah50 min
May 16, 12:22 AM CDTSpecial Weather StatementTSALeFlore53 min
May 16, 12:26 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore49 min
May 16, 12:46 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg44 min
May 16, 12:57 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha63 min
May 16, 1:09 AM CDTSevere Thunderstorm WarningTSALeFlore66 min
May 16, 1:18 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore42 min
May 16, 2:21 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore54 min
May 16, 2:21 AM CDTSpecial Weather StatementTSALeFlore24 min
May 16, 2:35 AM CDTSpecial Weather StatementTSAChoctaw25 min
May 16, 2:39 AM CDTSpecial Weather StatementTSALeFlore36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.